Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 2, pp. 563-573 (2009)
Three dimensional contact metric manifolds with vanishing Jacobi operator
T. Koufogiorgos and C. TsichliasDepartment of Mathematics, University of Ioannina, 45110 Ioannina, Greece, e-mail: firstname.lastname@example.org, e-mail: t$\underline \email@example.com
Abstract: We study 3-dimensional contact metric manifolds, the Jacobi operator, of which, vanishes identically. The local description and construction as well as some global results of this class of manifolds are given. Our results are followed by several examples.
Full text of the article:
Electronic version published on: 28 Aug 2009. This page was last modified: 28 Jan 2013.